# SDR UIEA2019030503478

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,345 hours, 10,246 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 SEVERAL FIRST STAGE FAN ROTOR BLADES HAVE NICKS ON THE LEADING EDGES.( BLENDED OUT ENG NR 1 SEVERAL FIRST STAGE FAN ROTOR BLADES LEADING EDGES IAW AMM 72-31-02-308-045-H00. PERFORMED NDT SPOT FLOURESCENT PENETRANT INSPECTION ON THE BLENDED AREAS. NO CRACK INDICATIONS NOTED AT THIS TIME REF 70-11-00 P1B 201 )
